# SDR ASAA0957047

- Difficulty date: November 20, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 10,814 hours, 3,122 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 DRIVE LIGHT NOT ILLUMINATED DURING PREFLIGHT LIGHTS TEST AND PRESS TO TEST ARE NORMAL.  TROUBLESHOT NR 1 ENG IDG RE-ENGATED IDG.  RAN ENG IDG OPS CHECK NORMAL. REF AMM 24 11 00 700 802.
